# SDR 2001UALA00385

- Difficulty date: March 30, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 63,316 hours, 36,241 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR EXTERIOR SKIN UPPER SURFACE HAS A HALF INCH CRACK ON THE INBOARD FORWARD SKIN.  INSTALLED DOUBLER REPAIR PER SRM 55-20-03 FIGURE 4. CALCULATED WEIGHT AND BALANCE PER SRM 51-80-07. MAJOR REPAIR ACCOMPLISHED.
